MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9600LDS20A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by an edwards lifesciences field clinical specialist, regarding a 20mm sapien 3 valve in the mitral position.When the 20mm sapien 3 valve and 20mm commander delivery system were inserted into the gore dryseal, the implanting physician said he felt a crack in the commander delivery system catheter.Upon removal of the first delivery system and valve, it was noticed that all the flex was not taken back out of the delivery system.There was no patient injury.A second 20mm sapien 3 valve and 20mm commander delivery system were used successfully.
 
Additional Manufacturer Narrative
Investigation is underway.
 
Additional Manufacturer Narrative
A supplemental mdr is being submitted to correct the reportability of the event previously reported.Per engineering evaluation of the returned commander delivery system, there were no cracks on the device identified, and x-ray confirmed no abnormalities.Engineering was able to perform functional testing with no issues noted.At the time of this report, the information available does not suggest the commander delivery system malfunctioned, or that the use or miss-use of the device caused or contributed to an injury.There was no deficiencies related to the identity, quality, durability, reliability, safety, labeling effectiveness, or performance of this commander delivery system, therefore the event is no longer considered fda reportable.

Brand Name
EDWARDS COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key23347669
Report Number2015691-2025-08686
Device Sequence Number20785571
Product Code NPT
UDI-Device Identifier00690103193930
UDI-Public(01)00690103193930(17)260716(10)65915985
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Model Number9600LDS20A
Device Lot Number65915985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age8 YR
Patient SexFemale